A note on tolerance lattices of algebras with restricted similarity type
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 147-149
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a13,
author = {Pond\v{e}l{\'\i}\v{c}ek, Bed\v{r}ich},
title = {A note on tolerance lattices of algebras with restricted similarity type},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {147--149},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447262},
zbl = {0854.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a13/}
}
TY - JOUR AU - Pondělíček, Bedřich TI - A note on tolerance lattices of algebras with restricted similarity type JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1995 SP - 147 EP - 149 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a13/ LA - en ID - AUPO_1995_34_1_a13 ER -
%0 Journal Article %A Pondělíček, Bedřich %T A note on tolerance lattices of algebras with restricted similarity type %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1995 %P 147-149 %V 34 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a13/ %G en %F AUPO_1995_34_1_a13
Pondělíček, Bedřich. A note on tolerance lattices of algebras with restricted similarity type. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 147-149. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a13/